Neurology Community
burning sensation in hand and legs, also have gerd symptoms
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, Multiple Sclerosis, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

burning sensation in hand and legs, also have gerd symptoms

I'm having a strange burning sensation in my hands, and lags. it's more when i wake up in the morning and
Recently I was diagnosed with h pylori infection and was on 2 weeks treatment on antibiotics (triple therapy) and now 2 weeks on Prilosec.
I'm a 28 years healthy Asian male (Indian) , (BMI 22.3, 138 lbs weight and 5'6" height), non-smoker, non-drinker, non-diabetic, blood pressure, blood sugars and cholesterol levels are normal.
Can it be anything related to some neurology related or reaction of any of the medicine?
One month ago I had burning pain on my left side of chest and I took it for the stroke and I was examined for all cardiology tests (echocardiogram, EKG, chest X-ray,  blood lab tests etc.) and all were normal .
My primary doctor has did urine test, test for digestive systems (live, pancreas etc.), for my blood sugar, cholesterol etc. and these are again normal, only blood test has shown h pylori infection and I was treated for it.
now on 2 to 3 weeks course of Prilosec 20 mg (initially twice daily for 1 week and once daily later on).
I had upper abdomen ultrasound and endoscopy last year when I had similar kind of problems and there was no ulcer and all my organs look normal (liver, kidneys, pancreas , gallbladder etc.).
I don't feel any thyroid related symptoms also though I was not tested for it.
Can acidity or gas create this kind of symptoms? Or can it be side effect of any of my medicines?
( i didn't have this kind of symptoms during my antibiotics course). I'm also taking Florastor (a probiotic) along with Prilosec)
Any help or suggestions are very much appreciated.

Thanks in advance.



This discussion is related to tinnitus and burning sensation on skin of arms, legs and face.
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
5265383 tn?1453516751
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ
209987 tn?1451939065
Blank
tschock
AB
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN